International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 5, Pages 291-301
On unified theory for continuities
Department of Mathematics, Anadolu University, Eskişehir, Turkey
Received 3 March 2000
Copyright © 2002 Mahide Küçük and Yalçin Küçük. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this study is to give a unified theory for some
weak and strong continuous functions using operations.